MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0 VAL SCREOPTILINK SLF-TPNG/SD/95-S; CERCLAGE FIXATION

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0 VAL SCREOPTILINK SLF-TPNG/SD/95-S; CERCLAGE FIXATION
Model Number 42.231.295S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is not expected to be returned for manufacturer review/ investigation.Occupation: reporter is a j&j sales representative.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no conclusion could be drawn at the time of filing this report.The product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date after sterilization, it was discovered that there were devices that had an unknown allegation.There was no patient involvement.This complaint involves thirteen (13) devices.This report is for (1) 5.0 val screoptilink slf-tpng/sd/95-s.This report is 13 of 13 for (b)(4).

Brand Name
5.0 VAL SCREOPTILINK SLF-TPNG/SD/95-S
Common Device Name
CERCLAGE FIXATION
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12017991
Report Number2939274-2021-03021
Device Sequence Number14541334
Product Code JDQ
UDI-Device Identifier10886982259615
UDI-Public(01)10886982259615
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K162124
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number42.231.295S
Device Catalogue Number42.231.295S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/25/2021
Initial Report FDA Received Date06/17/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;